MAUDE Adverse Event Report: GREATBATCH MEDICAL KIT 7FR PTFE INTRO 5PK BIOTRONIK, LI-7 PLUS; INTRODUCER, CATHETER

GREATBATCH MEDICAL KIT 7FR PTFE INTRO 5PK BIOTRONIK, LI-7 PLUS; INTRODUCER, CATHETER
Model Number 10773-010
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A containment action has been initiated to inspect all affected inventory.The follow-up report will contain the result of the containment action as well as dhr reviews and other investigation actions that will take place.
 
Event or Problem Description
A hair was found when the device package was opened.The device was not used.There was no adverse patient impact.
 
Additional Manufacturer Narrative
Resorting of the lots in hand was performed.Nonconformance reports were generated and released to document this process.

Brand Name
KIT 7FR PTFE INTRO 5PK BIOTRONIK, LI-7 PLUS
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis, mn
MDR Report Key9799498
Report Number2183787-2020-00030
Device Sequence Number643530
Product Code DYB
UDI-Device Identifier00821329400360
UDI-Public(01)00821329400360(17)210611(10)GB4919754
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K102540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2021
Device Model Number10773-010
Device Catalogue NumberN/A
Device Lot NumberGB4919754
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2020
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1